# SDR 20000711SH003

- Difficulty date: June 15, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N5125
- Make and model: Saab 2000SAAB
- Aircraft serial: 2000030
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Rt Elevator
- Part time: 1,991 hours
- Component: Elevator, Saab
- Component part number: 7355271506
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK INSPECTION, THE TRIM ACTUATOR BRACKET OF THE RT ELEVATOR WAS FOUND DISLODGED FROM THE SPAR.  FOUR OF SIX FASTENERS HAD FAILED AND THE SPAR IS CRACKED IN NUMEROUS PLACES NEAR THE BRACKET ATTACH POINT.  NO FURTHER DAMAGE WAS NOTED ON ELEVATOR OR ACTUATOR.  (X)
